# SDR ASAA2016113018892

- Difficulty date: November 30, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 34,587 hours, 10,524 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENG FIRE LIGHT AND ENG FIRE FAULT LIGHT ILLUMINATED DURING PREFLIGHT OVERHEAT FIRE TEST.  ACFT GROUNDED. IAW FIM 26-10 TASK 801 PERFORMED FIRE DETECTION TEST ALL SYS OPS NORMAL NO HISTORY 30 DAYS, BITE TEST PASSED.
